Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
The Bergman kernel function for tubes over convex cones

Adam Koranyi

Vol. 12 (1962), No. 4, 1355–1359
Mathematical Subject Classification
Primary: 32.35
Milestones
Received: 4 May 1962
Published: 1 December 1962
Authors
Adam Koranyi